MathSciNet Relay Station
MathSciNet bibliographic data
MR1913944 (2003j:57025) 57M50
Boyer, S.; Gordon, C. McA.; Zhang, X. Dehn fillings of large hyperbolic 3-manifolds. J. Differential Geom. 58 (2001), no. 2, 263–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement